MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FATHOM? -16; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION FATHOM? -16; WIRE, GUIDE, CATHETER
Model Number M001509100
Medical Device Problem Codes Unraveled Material (1664); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G4 - premarket / 510(k) #: k111485, k170636.Device evaluated by mfr: the gw fathom periph device was returned to our post market quality assurance laboratory.Visual and microscopic inspection identified that the distal tip is kinked, detached and unraveled.Also, the guidewire coating is peeled.This concludes the product analysis.
 
Event or Problem Description
Reportable based on device analysis completed on 18dec2025.It was reported that the distal end of the guidewire appeared broken.The target lesion was located in the liver.A 180x25cm fathom 16 was selected for use to treat liver cancer in a y-90 mapping procedure.During the procedure, the distal end of the guidewire appeared broken but remained intact.The guidewire was pulled out of the patient and the procedure was completed with another of the same device.There were no patient complications as a result of this event.However, device analysis revealed a detached distal tip.

Brand Name
FATHOM? -16
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key24039229
Report Number2124215-2026-01837
Device Sequence Number10276767
Product Code DQX
UDI-Device Identifier08714729762553
UDI-Public(01)08714729762553(17)280916(10)37476912
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K111485
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001509100
Device Catalogue NumberM001509100
Device Lot Number0037476912
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/02/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Initial Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown